MathSciNet Relay Station
MathSciNet bibliographic data
MR1220767 65L10 (34A20 34B15 35Q55)
Bassom, A. P.; Clarkson, P. A.; Hicks, A. C. Numerical studies of the fourth Painlevé equation. IMA J. Appl. Math. 50 (1993), no. 2, 167–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement